# SDR ASAA2015080712777

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,110 hours, 4,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF FROM GALLEY WALL NEAR L2.  ACFT GROUNDED. INSTALLED EXIT SIGN COVER BY L-2 DOOR, OK FOR SERVICE.
